Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Conjugacy problem in $ {\rm GL}\sb 2({\bf Z}[\sqrt{-1}])$ and units of quadratic extensions of $ {\bf Q}(\sqrt{-1})$


Author: Hironori Onishi
Journal: Trans. Amer. Math. Soc. 293 (1986), 83-98
MSC: Primary 11R27; Secondary 11F75, 20G30
DOI: https://doi.org/10.1090/S0002-9947-1986-0814914-9
MathSciNet review: 814914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A highly efficient procedure for deciding if two given elements of $ {\text{G}}{{\text{L}}_2}(\mathbf{Z}[\sqrt { - 1} ])$ are conjugate or not will be presented. It makes use of a continued fraction algorithm in $ \mathbf{Z}[\sqrt { - 1} ]$ and gives a fundamental unit of any given quadratic extension of $ \mathbf{Q}(\sqrt { - 1} )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R27, 11F75, 20G30

Retrieve articles in all journals with MSC: 11R27, 11F75, 20G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0814914-9
Article copyright: © Copyright 1986 American Mathematical Society